# SDR DALA1114519877

- Difficulty date: February 10, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD NR 66 HAS A CORNER BROKEN.  REMOVED DAMAGE IAW SRM 53-01, PG 2, FIG 4, NDT FOR CRACKS, FABRICATED DOUBLER REPAIR IAW SRM 41-30-2, PG 1 AND 2, SRM 53-01, PG 25, FIG 4, SHEET 4.  FAB FILLER REPAIR 7075-T6 IAW SRM 53-01, PAGE 25, .025, TREATED AND PRIMED IAW SRM 51-10-3, PG 31, AND INSTALLED REPAIR IAW SRM 51-30-2, PAGE 1 AND 2, AND SRM 53-01, PAGE  25, FIG 4, SHEET 4.
